# SDR GTIA2019112184797

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,750 hours, 4,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 10,000' DIRTY SOCKS SMELL IN FORWARD CABIN & REAR-FOLLOWED TSM 05-50-00-810-831-A. INSPECTED A/CENGINES, PACKINLETS & APU. NO FAULTS OR LEAKS NOTED. ISOLATED PACK 2 AS ODOE SOURCE. REF TOMEL ON NEXT ITEM
